# SDR HALA2016112000209

- Difficulty date: November 19, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 15,600 hours, 2,458 cycles
- System (JASC): 3810 · Potable Water System
- Part: Water Heater
- Condition: Leaking
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO UNCONTROLLABLE WATER LEAK AT L4 DOOR LAV BENEATH THE WATER HEATER LINE.  REPLACED WATER HEATER
